# SDR FDEA202103090928

- Difficulty date: March 9, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 33,946 hours, 18,995 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: A57244531233
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT ANGLE LOCATED AT LEVEL OF RIB 6A REAR SPAR INBOARD   SIDE ON RH WING PERFORMED PERMANENT REPAIR ON TRAILING EDGE SUPPORT ANGLE LOCATED AT LEVEL OF  OF RIB 6A REAR SPAR INBOARD SIDE ON RH WING IAW EA 6-5710-T0360731 TITTLE: WINGS- BASIC  BASIC WING STRUCTURE- RH WING- BOTTOM ANGLE AT RIB 6A MISSING MATERIAL REPAIR
